# SDR SWAA2024080924379

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 15,895 hours, 7,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE COMING OUT OF HOUSING L2 DOOR<[01] ADJUSTED L2 DOOR SLIDE PER AMM 25-66-01 AND MT 825-PRD-01-01. A/C OK FOR SERVICE.
